# SDR SWAA2022040563693

- Difficulty date: October 11, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 61,774 hours, 29,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD. CARGO COMPARTMENT; STA 510 BL 0 WL 148 UPPER SIDE OF SUPPORT ANTENNA HAS CORROSION. / CORROSION AT FWD CARGO COMPARTMENT STA 510 BL 0 WL 148 ON UPPER SIDE OF SUPPORT ANTENNA WAS FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS SHOWN IN THE SRM. REMOVED AND REPLACED ANTENNA SUPPORT CHANNEL IAW SRM 51-40-02 AND BOEING DRAWING 143A3230 REV A
